Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 41, Issue 1  


Large-deviation probabilities for one-dimensional Markov chains. Part 1: Stationary distributions
A. A. Borovkov, D. A. Korshunov
3
Random vectors with values in complex Hilbert spaces
N. N. Vakhania, N. P. Kandelaki
31
On the distribution of the number of steps in an estimate of monotone trend
M. P. Krivenko, K. V. Strel'tsov
53
Large deviations for occupation measures of Markov processes: discrete time, noncompact case
R. Sh. Liptser
65
Cubic stochastic matrices and their probability interpretation
V. M. Maksimov
89
Limit theorems for stopped random sequences II: large deviations
V. K. Malinovskii
107
An asymptotic expansion of the distribution of a homogeneous functional of a strictly stable vector
N. V. Smorodina
133
Roland L'vovich Dobrushin (20 July 1919 – 12 November 1995)
B. M. Gurevich, I. A. Ibragimov, R. A. Minlos, I. A. Ovseevich, V. I. Oseledets, M. S. Pinsker, V. V. Prelov, Yu. V. Prokhorov, Ya. G. Sinai, A. S. Holevo, A. N. Shiryaev
164

Short Communications
Kernels of Jackson and Jackson-de la Vallée Poussin types and their probability interpretations
V. G. Alekseev
170
Some remarks on the Sh. S. Èbralidze inequality
I. S. Borisov, A. V. Shadrin
177
On the asymptotic distribution of statistics based on sampling intervals with estimated parameters
V. P. Borovikov
181
Branching processes that are close to critical with migration
E. E. D'yakonova
186
Dependence of the growth rate of a martingale on the growth rate of martingale differences
V. A. Egorov
192
A criterion for the existence of local time at zero for a class of storage processes
O. K. Zakusilo
200
Random polynomials over a finite field
G. I. Ivchenko, Yu. I. Medvedev
204
Application of the numerical integration of stochastic equations to solving boundary-value problems with Neumann's boundary conditions
G. N. Mil'shtein
210
Operators of probabilistic type
E. Omey
219
Weak invariance principle for integral type functionals
I. Szyszkowski
226

New Books
New books
E. V. Panfilova
234
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021